# SDR DLM88011430

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 39,830 hours, 33,390 cycles
- Engine: Pwa JT8D219
- Engine time: 9,876 hours, 17,471 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tank
- Condition: Leaking
- Location: Apu
- Part time: 9,876 hours, 17,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE DETECTORS ACTIVATED DURING CLIMB AND SMOKE WAS APPARENT.  NATURE OF PROBLEM, SMOKE IN CABIN.  CAUSE OF SMOKE DETERMINED TO BE OIL LEAKING FROM APU OIL TANK AND INGESTED IN APU INLET.  RENDERED APU INOP AND PERFORMED OPER 5088 FOR DUCT BURN OUT PROCEDURE.  APU WILL NEED REPLACEMENT DUE TO LOCATION OF OIL LEAK.
